# SDR AALA201912319005

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 21,958 hours, 4,535 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON BOARDING AIRCRAFT, NOTED ACRID ELECTRICAL SMELL APPROX THREE QUARTERS OF THE WAY BACK IN  THE CABIN, THE SMELL GETS WORSE THE FURTHER AFT ONE GOES. MAINTENANCE FOUND 11 C POWER PORT DEFECTIVE. REMOVED AND REPLACED POWER PORT 11 C IAW AMM 44-22-00.
